Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14616
Title: On a Bernoulli-integrable magnetohydrodynamic system
Authors: Rogers, C
Schief, WK
Keywords: Bernoulli integral
Magnetohydrodynamic system
Issue Date: 2009
Publisher: Birkhauser Verlag Ag
Source: Zeitschrift fur angewandte mathematik und physik, 2009, v. 60, no. 4, p. 608-620 How to cite?
Journal: Zeitschrift fur Angewandte Mathematik und Physik 
Abstract: A geometric procedure is used to isolate four Bernoulli integrals for a nonlinear, two-dimensional magnetohydrodynamic system. The general solution of the latter may thereby be constructed.
URI: http://hdl.handle.net/10397/14616
DOI: 10.1007/s00033-008-8038-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

29
Last Week
4
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.